# SDR USAA2010032990673

- Difficulty date: March 19, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 31,588 hours, 12,572 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D54610203201
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - CORROSION ON LOWER SURFACE OF RIGHT FITTING BASE PLATE ATTACH ENGINE PYLON.  REPAIRED LOWER SURFACE OF RIGHT FITTING BASE PLATE ATTACH ENGINE PYLON IAW EA 132934.
